BibTeX record journals/fuin/Laurent12

download as .bib file

@article{DBLP:journals/fuin/Laurent12,
  author    = {Olivier Laurent},
  title     = {Intersection Types with Subtyping by Means of Cut Elimination},
  journal   = {Fundam. Informaticae},
  volume    = {121},
  number    = {1-4},
  pages     = {203--226},
  year      = {2012},
  url       = {https://doi.org/10.3233/FI-2012-776},
  doi       = {10.3233/FI-2012-776},
  timestamp = {Fri, 18 Sep 2020 11:16:14 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Laurent12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics